Lycopodium allergyI was prescribed 3 tabs lycopodium 30 once a day and had every negative side effect in the book - swollen, blistered lips, small bumps around mouth, violent headaches, cramps in my back, gassy distended stomach, aggressive, disagreeable, etc. Of course I've stopped taking it, but would like to get rid of the lingering affects. Please don't tell me to take another homeopathic! That will happen when pigs fly!!!
Granny70 on 2017-06-21
If all that you mentioned were things you have had in the past?
Then the remedy is bringing them up To release them.
Dosing is figured out by the reaction to the remedy.
Once you react-good or bad ,one should stop and then observe for 2 weeks.
Your reactions should lessen and go on their own-
You can try drinking black coffee, and using Vicks all over you to hasten the process.
♡ simone717 3 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.